# SDR R61A201907280775

- Difficulty date: July 28, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 17086667403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINT CHECK FOUND- CORROSION ON WATER SERVICE ACCESS DOOR. REMOVED AND REPLACED WATER SERVICE DOOR REF AMM 53-03-62. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
